# SDR CA030521002

- Difficulty date: May 8, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Aircraft time: 23,829 hours
- Engine: Pwa PT6A41
- System (JASC): 5520 · Elevator Structure
- Part: Torque Tube
- Part number: 1016100191
- Condition: Corroded
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A SCHEDULED INSPECTION, CORROSION WAS DETECTED ON THE LT ELEVATOR TORQUE TUBE. THE PAINT WAS LIFTED IN THE AREA ADJACENT TO THE LOWER AFT MOUNTING BOLT. A POWDER COATING AND MINOR FLACKING WAS EVIDENT. CLOSER INSPECTION AND CLEANING DETERMINED THAT THE TUBE SHOULD BE REPLACED. A FLEET CAMPAIGN WAS INITIATED TO INSPECT ALL OTHER TORQUE TUBES IN THE SYSTEM.
